# SDR SWAA2025040715570

- Difficulty date: March 14, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT 2025-203695<[01] REPLACED GUSSET AND FASTENERS LOCATED BS 500D AND STRINGER 19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG # 143A7902; SHEET 209; REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETED  REPLACED GUSSET AND FASTENERS LOCATED BS 500D AND STRINGER 19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG # 143A7902; SHEET 209; REV -. SEE INDIVIDUAL SIGN OFF BELOW.
